Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Absolutely pure modules


Author: B. H. Maddox
Journal: Proc. Amer. Math. Soc. 18 (1967), 155-158
MSC: Primary 16.40; Secondary 13.00
MathSciNet review: 0224649
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bass, Global dimension of rings, Ph.D. Thesis, Univ. of Chicago, Chicago, Ill., 1959.
  • [2] N. Bourbaki, Algebre, Chapter 2, Algebre Lineaire, Hermann, Paris, 1962.
  • [3] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480
  • [4] Irving Kaplansky, Infinite abelian groups, University of Michigan Press, Ann Arbor, 1954. MR 0065561

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40, 13.00

Retrieve articles in all journals with MSC: 16.40, 13.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0224649-5
Article copyright: © Copyright 1967 American Mathematical Society